# SDR SIMA20130923004

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 25,809 hours, 18,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Part time: 24,485 hours, 20,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS NEAR ROWS 5 AND 7 INOPERATIVE.    FOUND WIRE OUT OF CONNECTOR, OPS CHECK GOOD IAW AMM 33-51-17.
